Free Access
Volume 15, Number 2, April-June 2009
Page(s) 295 - 321
Published online 28 March 2008
  1. R. Alicandro and C. Leone, 3D-2D asymptotic analysis for micromagnetic thin films. ESAIM: COCV 6 (2001) 489–498. [CrossRef] [EDP Sciences]
  2. R. Alicandro, A. Corbo Esposito and C. Leone, Relaxation in BV of functionals defined on Sobolev functions with values into the unit sphere. J. Convex Anal. 14 (2007) 69–98. [MathSciNet]
  3. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford Math. Monographs. Oxford (2000).
  4. F. Bethuel, The approximation problem for Sobolev maps between manifolds. Acta Math. 167 (1992) 153–206. [CrossRef] [MathSciNet]
  5. B. Dacorogna, I. Fonseca, J. Malý and K. Trivisa, Manifold constrained variational problems. Calc. Var. 9 (1999) 185–206. [CrossRef] [MathSciNet]
  6. F. Demengel and R. Hadiji, Relaxed energies for functionals on Formula . Nonlinear Anal. 19 (1992) 625–641. [CrossRef] [MathSciNet]
  7. H. Federer, Geometric measure theory, Grundlehren math. Wissen. 153. Springer, Berlin (1969).
  8. I. Fonseca and S. Müller, Relaxation of quasiconvex functionals in Formula for integrands Formula . Arch. Rat. Mech. Anal. 123 (1993) 1–49. [CrossRef] [MathSciNet]
  9. I. Fonseca and P. Rybka, Relaxation of multiple integrals in the space Formula . Proc. Royal Soc. Edin. 121A (1992) 321–348.
  10. E. Gagliardo, Caratterizzazione delle tracce sulla frontiera relative ad alcune classi di funzioni in n variabili. Rend. Sem. Mat. Univ. Padova 27 (1957) 284–305. [MathSciNet]
  11. M. Giaquinta and D. Mucci, The BV-energy of maps into a manifold: relaxation and density results. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 5 (2006) 483–548.
  12. M. Giaquinta and D. Mucci, Maps into manifolds and currents: area and Formula -, Formula -, BV-energies. Edizioni della Normale, C.R.M. Series, Sc. Norm. Sup. Pisa (2006).
  13. M. Giaquinta and D. Mucci, Erratum and addendum to: The BV-energy of maps into a manifold: relaxation and density results. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 6 (2007) 185–194.
  14. M. Giaquinta and D. Mucci, Relaxation results for a class of functionals with linear growth defined on manifold constrained mappings. Journal of Convex Analysis 15 (2008) (online).
  15. M. Giaquinta, G. Modica and J. Souček, Variational problems for maps of bounded variations with values in Formula . Calc. Var. 1 (1993) 87–121. [CrossRef] [MathSciNet]
  16. M. Giaquinta, G. Modica and J. Souček, Cartesian currents in the calculus of variations, I, II. Ergebnisse Math. Grenzgebiete (III Ser.) 37, 38. Springer, Berlin (1998).
  17. P.M. Mariano and G. Modica, Ground states in complex bodies. ESAIM: COCV (to appear).
  18. Y.G. Reshetnyak, Weak convergence of completely additive vector functions on a set. Siberian Math. J. 9 (1968) 1039–1045.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.